| Model Number |
MMT-523LNAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Loss of Data (2903); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had multiple insulin pump error alarms.The customer was assisted with troubleshooting.Customer reported that they were able to clear and rewind the insulin pump.The customer was reported that the alarm was immediately occurred after battery change.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test, self test and a21 alarm test.No unexpected a21, e21 and a17 alarm anomalies noted.(b)(4).